Doctor insights on:
Panic Zoloft Seroquel Safe
I have panic disorder and bipolar I take Zoloft 200mg seroquel 50mg and vallium 15mg is this safe ?
Quetiapine (brand seroquel) is classified as an atypical antipsychotic medication. It is fda approved to treat schizophrenia, bipolar disorder, and as an adjunct with antidepressants in the treatment of major depressive disorder. Serious side effects include tardive dyskinesia, neuroleptic malignant syndrome, and metabolic syndrome with weight gain, risk of ...Read more
Possibly: You should be receiving the care of a psychiatrist and if you are getting appropriate management for your condition including periodic blood work checking for serum lithium levels hemoglobin a1c and blood lipid levels you should be fine. It may be helpful to get an ekg at some point to check for first degree heart block that can sometimes happen with lithium administration. ...Read more
Very dangerous: Combining alcohol with many medications, especially psychiatric medications like seroquel or valium, is extremely dangerous. They can cause abnormal consciousness, possibility of passing out, depressed breathing, and other problems. You should discuss this with your doctor to make sure you are ok to have just one drink and how long after taking a medication dose. I don't recommend this at all. ...Read moreSee 2 more doctor answers
Can i take 50 mg of Zoloft with 10 mg lexparo while switching from one to the other? I was on 200 mg zoloft. I also take seroquel 200 mg daily.
Probably: Sounds like a reasonable plan, but you should discuss this with your presribing physician. ...Read more
Started taking seroquel XR 25mg with Zoloft 200mg last night doc said 50mg of XR but i needed to wake up early. I woke up with a hangover symptoms?
Hi im on Zoloft 200 mg a day been on it for 7 years they stopped working doc added seroquel XR 50 x2 a day is this ok combination heard makes u sleepy?
I'm on 100mg trazodone, 100mg Zoloft 1000mg Depakote 2mg risperal & seroquel XR 150mg at night. I feel high 30minutes later should this be happening?
No: No, you should not feel "high" after taking your medications. Hopefully you're not adding recreational drugs to this combination. Please call your psychiatrist today about this. It could be the zoloft, which in people with bipolar disorder can trigger mania -- experienced by some as a "high.". ...Read moreSee 2 more doctor answers
Zoloft upped to 75 mg and Seroquel 25 mg added for postpartum anxiety. I was immediately on edge but was fine when on 50 mg Zoloft. What happened?
Medication reaction: Maybe I'm not understanding what you're saying but to me it sounds like you got too much of a good thing. In other words you seemed to be fine with just the Zoloft at 50 mg. according to what you wrote. Then, for some reason the doctor decided to increase the Zoloft & add Seroquel (not one of my faves due to inconsistency of beneficial vs. side effects). Bang- Medication interactions and side eff ...Read more
Seroquel (quetiapine) is a second generation antipsychotic. It is an approved medication treatment for scizophrenia, acute manic bipolar episodes, bipolar depressive episodes. It also comes in an extended release form (seroquel xr). Adverse effects include, but are not limited to, significant weight gain and adverse ...Read more
- Talk to a doctor live online for free
- Will drinking alcohol zoloft seroquel safe drink
- Is it safe to take oxycodone and zoloft together?
- Is it safe to take a multivitamin with zoloft?
- Ask a doctor a question free online
- Is ginger root safe to take with zoloft?
- Does zoloft cause panic attacks?
- Is zoloft safe for children?
- Weaning off of zoloft or just stop it without weaning which is safer
- Talk to a psychologist online for free